# SDR 9511092707

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U11032
- Condition: Failed
- Location: Nr 2/3 Le Slat
- Part time: 1,274 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST ALL "A" SYSTEM HYDRAULIC FLUID ABRUPTLY.  REPORTED GRINDING NOISE FROM THE NR 1 ENGINE PRIOR TO LOSS.  FLIGHT DECLARED AN EMERGENCY AND RETURNED TO MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 AND NR 3 LEADING EDGE SLAT ACTUATORS.  OPERATIONAL CHECK NORMAL.
